# SDR DALA2015020300850

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,052 hours, 18,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW SEAT 24D EMERGENCY EXIT LIGHT INOPERATIVE, LIGHT FIXTURE BROKEN OFF FROM TRIM.  REPLACED THE LAMP AND SECURED LIGHT FIXTURE.
